MathSciNet Relay Station
MathSciNet bibliographic data
MR238376 60.40
Ibragimov, I. A.; Maslova, N. B. The average number of zeros of random polynomials. (Russian) Vestnik Leningrad. Univ. 23 1968 no. 19, 171–172.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement